My Gyno only gave me option of birth control, but my main conern is the weight gain I have been having. I do not have regular periods, but tend to get one every two months right now. The pill increases your insulin levels correct? Not sure where to go from here. My doctor didn't seem to responsive to my questions and basically told me BC was my only option.
Metformin brought my levels down dramatically in just a few months. It has a few side effects that you can get used to but it also helped me lose a few lbs which also helps with lowering T levels. It’s all one big circle. Also if your doctor is not being responsive it might be time to find a different one. Make sure you feel like you are getting the help you need. There is usually more than one way to help symptoms. :)
Ty for the info on bc raising your insulin, i had no idea nobody told me, i did trial and error with my weight gain and found out it was the bc...and now i just googled the insulin thing and WAMO! there it is, that was my nasty little culprit....If you want to be on something to avoid pregnancy theres the copper IUD, do lots of research on this though lots of bad reviews, i was on it and it didnt work out so well for me but has worked great for others. Also, if not wanting to go on bc maybe metformin will help you, it helps your insulin levels and high T. good luck!